# SDR 2004F00072

- Difficulty date: September 30, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MS20001167200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT B-CHECK, FOUND AFT SECTION OF MAIN CARGO DOOR HINGE CRACKED AT AFT END AIRFRAME SIDE.  REMOVED CRACKED SECTION OF MAIN CARGO DOOR HINGE.  FABRICATE, TREAT, PRIME AND INSTALLED NEW HINGE SEGMENT.  MAIN CARGO DOOR OPERATIONAL CHECKED NORMAL.  (M)
